The past 2 days have been pretty uneventful. I’ve spent most of my time in the NYU Cancer Center during the day, getting potassium and radiation, and the rest of the time I’ve pretty much spent sleeping. I haven’t felt like I’m that tired, but the next thing I know I’ve just conked out again. The potassium is because my levels were getting a little bit on the dangerous side. Apparently if your potassium gets too low your body will go into cardiac arrest. I assured them that I would be fine because I’m battery backed up, but apparently they’d like to avoid letting it get to that point. Going through an IV bag of Potassium takes about 3 hours, but at least they have complimentary massage therapists that come and give me foot and shoulder rubs each day! I also have to take Potassium pills, which are seriously the biggest horse pills I’ve ever taken. I thought I knew what a horse pill was. I didn’t. These things are intense! I manage to choke them down, but I don’t know how. My levels today finally got back up to the bottom of where they like them to be, so I think we’re in ok shape as far as that is concerned for now. My white counts have rebounded a bit as well, back up to 2.0 from 1.2 earlier in the week.
We watched Inception last night, which is a cool movie. I saw it in the theatre, but my parents hadn’t seen it before and they both liked it. Tonight I watched a movie called Restrepo which is a documentary that follows a group of soldiers to an outpost in Afghanistan that is literally in the center of the Taliban war front. It is pretty incredible and really lets you see what the conditions are like on the front line. It makes the war seem that much more real when you can actually visualize the war zone.
On an unrelated topic, does anyone else have the latest edition of the Kindle? I have been having an issue with it not coming out of sleep sometimes, and just resetting on it’s own to a random page in my book when it does finally get booted up. I sent back the first one we got because it was having this issue, and now the new one has started doing it as well. I think they must have some situation with the software they are shipping them out with or something. My parents haven’t had any issues with their model, so it must just be the new ones.